$([r,s],[t,u])$-interval-valued intuitionistic fuzzy alpha generalized continuous mappings
K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1) (1986), 87–96.
K. Atanassov and G. Gargov, Interval-valued intuitionistic fuzzy sets, Fuzzy Sets and Systems 31 (3) (1989), 343–349.
R. Badard, Smooth axiomatics, First IFSA Congress, Palma de Mallorca (July 1986).
C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968). 182–190.
K. C. Chattopadhyay, R. N. Hazra and S. K. Samanta, Gradation of openness:fuzzy topology, Fuzzy Sets and Systems 49 (1992), 237–242.
D. Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems 88 (1997), 81–89.
R. N. Hazra, S. K. Samanta and K. C. Chattopadhyay, Fuzzy topology redefined, Fuzzy Sets and Systems 45 (1992), 79–82.
J. K. Jeon, Y. B. Jun and J. H. Park, Intuitionistic fuzzy alpha continuity and intuitionistic fuzzy
pre continuity, International Journal of Mathematics and Mathematical Sciences, 19 (2005), 3091–3101.
T. K. Mondal and S. K. Samanta, On intuitionistic gradation of openness, Fuzzy Sets and Systems 131 (2002), 323–336.
T. K. Mondal and S. K. Samanta, Topology of interval-valued fuzzy sets, Indian J. Pure Appl. Math. 30 (1) (1999), 23–38.
T. K. Mondal and S. K. Samanta, Topology of interval-valued intuitionistic fuzzy sets, Fuzzy Sets and Systems 119 (2001), 483–494.
C. K. Park, Interval-valued intuitionistic gradation of openness, Korean J. Math. 24 (1) (2016), 27–40.
A. A. Ramadan, Smooth topological spaces, Fuzzy Sets and Systems 48 (1992), 371–375.
K. Sakthivel, Intuitionistic fuzzy anpha generalized continuous mappings and intuitionistic alpha generalized irresolute mappings, Applied Mathematical Sciences, 4 (37) (2010), 1831–1842.
S. K. Samanta and T. K. Mondal, Intuitionistic gradation of openness: intuitionistic fuzzy topology, Busefal 73 (1997), 8–17.
L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338–353.
L. A. Zadeh, The concept of a linguistic variable and its application to approximate reasoning I, Inform. Sci. 8 (1975), 199–249.
- There are currently no refbacks.
ISSN: 1976-8605 (Print), 2288-1433 (Online)
Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: firstname.lastname@example.org